i've had acne forming on my buttocks for a month now, they are big cysts that can't be popped. they are irritating sometimes itchy. i was taking a lot of antiobiotics before this happened and i've also had some digestion problems. gas, bloating, constipation and diarrhea. i think i may have celiac dieseae or candidiasis or both and i am sensitive to foods i eat now. and the acne seems to get worse near my period and i have sugar cravings also, if i eat sweets it gets worse. could someone help me with some advice? i am going back to my doctor on monday...
thank you. i think it is a pilonidal cyst, abcess (abscess) (boil) which forms on the buttocks. i have more than one, and they keep coming back. i read it can't be treated by antibiotics. but i'm not sure how i got these, maybe from taking all the medications i took? i will be sure to get my blood tested again!!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.